# SDR UPS07M50751

- Difficulty date: July 29, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL CONSTANT SECTION BARREL NUT BORE RT NR 1 FOUND WITH CORROSION.  CORR AT BARREL NUT BORE REMOVED PER SRM 51-21-01 VII R38.  BORE BOTTOM SURFACE CLEANED.  BORE REAMED TO 1.549" DIA, REMN BLEND OUT 0.100" DEEP EXCEED LIMITS.  BARREL NUT BORE REAMED FURTHER TO 1.594" DIA.  BARREL NUT BORE, BLEND OUT VOIDS & BOTTOM PER.  RADIUS SMOOTHEN & PROTECTED.  SLEEVE BUSHING FAB, PROTECTED & INSTALL.  REPAIR C/O IS ACCEPTABLE PER EN 1480-07.
